# SDR CALA2024100900796

- Difficulty date: October 5, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 76,723 hours, 29,209 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: L3 Window
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT 2 CRACKS ON L3 FWD WINDOW POST 2ND SCREW UP FROM BOTTOM FWD. SEE ATTACHED PHOTO HFEC INSPECTION REQUIRED, REF SRM 56-10-02-1A-3 PARA. 4 A. FIG 102. CRACK ON 2ND SCREW UP ON LEFT WINDOW POST BETWEEN WINDOWS L2 AND L3. VERIFIED WITH HFEC 1 EA CRACK THAT GOES ACCROSS BOTH SIDES OF SCREW . THE OTHER DOES NOT SHOW AS A CRACK. LOCTION IS COCKPIT WINDOW FRAME BETWEEN L2 & L3 WINDOW POST. PIX ATTACHED ABOVE. REF.NDT 6-51-00-00/23.
